Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 243, NWS Wichita, KS

September 9, 2014Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 9, 2014, 6:46 PM CDT for Barton County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2014, 6:46 PM CDT (23:46 UTC)
Expired
Sep 9, 2014, 7:15 PM CDT
In force
29 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Barton County, KS

The radar

The Dodge City radar (KDDC), 124 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
786 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WUUS53 KICT 092346
SVRICT
KSC009-100045-
/O.NEW.KICT.SV.W.0243.140909T2346Z-140910T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
646 PM CDT TUE SEP 9 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAWNEE
  ROCK...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...PAWNEE ROCK...ALBERT...HOISINGTON...ELLINWOOD...
  CLAFLIN AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3846 9904 3862 9848 3826 9848 3826 9903
TIME...MOT...LOC 2346Z 243DEG 31KT 3829 9903

HAIL...1.25IN
WIND...60MPH

$$

LAWSON
3 follow-up statements
727 
WWUS53 KICT 100000
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CDT TUE SEP 9 2014

KSC009-100045-
/O.CON.KICT.SV.W.0243.000000T0000Z-140910T0045Z/
BARTON KS-
700 PM CDT TUE SEP 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BARTON COUNTY UNTIL 745 PM CDT...

AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
ALBERT...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...ALBERT...HOISINGTON...ELLINWOOD...CLAFLIN AND GREAT BEND
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3846 9904 3862 9848 3826 9848 3826 9903
TIME...MOT...LOC 0000Z 233DEG 28KT 3838 9898

HAIL...1.25IN
WIND...60MPH

$$

LAWSON
715 
WWUS53 KICT 100007
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT TUE SEP 9 2014

KSC009-100045-
/O.CON.KICT.SV.W.0243.000000T0000Z-140910T0045Z/
BARTON KS-
707 PM CDT TUE SEP 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BARTON COUNTY UNTIL 745 PM CDT...

AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF ALBERT...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3846 9904 3862 9848 3826 9848 3826 9903
TIME...MOT...LOC 0008Z 252DEG 28KT 3839 9890

HAIL...1.00IN
WIND...60MPH

$$

LAWSON
051 
WWUS53 KICT 100015
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CDT TUE SEP 9 2014

KSC009-100025-
/O.CAN.KICT.SV.W.0243.000000T0000Z-140910T0045Z/
BARTON KS-
715 PM CDT TUE SEP 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3846 9904 3862 9848 3826 9848 3826 9903
TIME...MOT...LOC 0015Z 252DEG 28KT 3841 9883

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:18 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Sep 9, 3:18 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT TUE SEP 9 2014

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 314 PM CDT TUE SEP 9 2014

EXPECTING STORMS TO INITIATE ALONG SURFACE FRONT OVER NORTH CENTRAL
AND NORTHWEST KANSAS WHERE LOW LEVEL CONVERGENCE WILL BE MAXIMIZED
FOR LATE THIS AFTERNOON/EVENING. THE STORMS WILL MOVE EASTWARD AND
REACH CENTRAL KANSAS BY THIS EVENING...AND SHOULD MOVE SOUTHWARD
TONIGHT DUE TO DECENT COLD POOL GENERATION FROM HIGH BASED STORMS.
SEVERE WEATHER IS POSSIBLE OVER CENTRAL KANSAS GIVEN STRONGER SHEAR
ALOFT...ESPECIALLY THROUGH THE LATE EVENING HOURS. THE COLD FRONT
WILL CONTINUE TO SURGE SOUTHWARD ACROSS THE AREA ON WEDNESDAY WITH
COOLER TEMPERATURES AND LINGERING RAIN SHOWERS. COULD BE A SMALL
WINDOW FOR STORMS TO RE-DEVELOP WEDNESDAY AFTERNOON OVER FAR
SOUTHEAST KANSAS BEFORE THE FRONT SHIFTS SOUTHWARD INTO OKLAHOMA.
OTHERWISE DRIER COOLER AIR WILL OVERSPREAD THE REGION ON THURSDAY
WITH BELOW NORMAL TEMPERATURES EXPECTED FOR KANSAS.

MEANWHILE...THE NEXT UPPER LEVEL WAVE CURRENTLY DIVING SOUTHWARD
ACROSS WESTERN CANADA WILL BRING ANOTHER STRONGER PUSH OF COLDER AIR
SOUTHWARD INTO KANSAS ON FRIDAY. RAIN SHOWERS WILL DEVELOP OVER
WESTERN KANSAS AHEAD OF THIS WAVE ON THURSDAY NIGHT AND MIGRATE
EASTWARD INTO CENTRAL KANSAS ON FRIDAY. THE COMBINATION OF CLOUDS
AND RAIN SHOWERS WILL RESULT IN WELL BELOW NORMAL TEMPERATURES FOR
FRIDAY.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 314 PM CDT TUE SEP 9 2014

A COOL MORNING WILL BE ON TAP FOR SATURDAY AS CANADIAN HIGH PRESSURE
WILL BE CENTERED OVER THE CENTRAL PLAINS. MODELS DIFFER ON THE
EVOLUTION OF THE NEXT WEATHER SYSTEM FOR SUNDAY NIGHT/MONDAY WITH
GFS MODEL SUGGESTING A DEEPER/STRONGER SYSTEM AND BETTER CHANCES OF
PRECIPITATION COMPARED TO ECMWF MODEL. WE WILL MAINTAIN RAIN CHANCES
FOR SUNDAY NIGHT INTO MONDAY WITH TEMPERATURES A BIT BELOW NORMAL.

JAKUB

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1245 PM CDT TUE SEP 9 2014

A WARM AND BREEZY AFTERNOON WILL BE THE PREDOMINATE TAF CONCERN FOR
THE FIRST 6 HOURS AS SOUTH WINDS COULD GUST AS HIGH AS 30 KTS IN
SOME LOCATIONS.

ATTENTION WILL QUICKLY TURN TO CONVECTIVE CHANCES EARLY THIS EVENING
ACROSS CENTRAL KS...AS CONVECTION DEVELOPS ACROSS THE HIGH PLAINS
ALONG A SOUTHEASTWARD SAGGING COLD FRONTAL BOUNDARY. SOME OF THIS
CONVECTION MAY MOVE INTO KRSL/KSLN FOR THE EVENING HOURS...SO WILL
GO WITH A VCTS FOR KRSL AND KSLN TAF SITE BY AROUND 00Z/WED. SOME
QUESTION ON HOW WIDESPREAD THE CONVECTION WILL BE...SO WILL NOT GO
WITH A TEMPO GROUP JUST YET FOR KRSL.  I COULD SEE A TEMPO GROUP
ADDED WITH LATER TAF UPDATES FOR PORTIONS OF CENTRAL KS.

EXPECT THE FRONT AND CONVECTION TO SAG SOUTH-SOUTHEAST...WITH
CONVECTION OFF OF THE HIGH PLAINS OR ALONG THE FRONT DROPPING SOUTH
AND EAST INTO THE KHUT TAF SITE AS WELL. SO HAVE ENOUGH CONFIDENCE
IN THIS SOUTHWARD PROGRESSION TO ADD A VCTS FOR KHUT AFTER 02Z AS
WELL.

NOT COMPLETELY SURE THIS CONVECTION WILL DROP SOUTH INTO THE KICT
VICINITY..UNLESS A COLD POOL CAN DEVELOP WITH THIS CONVECTION.  SO
WILL LEAVE THE KICT TAF DRY FOR NOW.

WIND SHIFT ASSOCIATED WITH THE ACTUAL FRONTAL BOUNDARY IS EXPECTED
TO MOVE INTO KRSL/KSLN BETWEEN 06-09Z/WED....SO WILL SHIFT THE WINDS
AROUND TO THE NW AFTER THE FRONT MOVES IN WITH GUSTS TO 25 KTS
POSSIBLE AFTER FRONTAL PASSAGE.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  78  52  71 /  50  30  10  10
HUTCHINSON      67  74  51  69 /  80  20  10  10
NEWTON          68  75  51  69 /  70  30  10  10
ELDORADO        70  79  52  71 /  60  40  10  10
WINFIELD-KWLD   73  82  54  72 /  30  30  10  10
RUSSELL         63  70  46  64 /  80  20  10  10
GREAT BEND      64  71  48  66 /  80  20  10  10
SALINA          65  71  50  68 /  80  30  10  10
MCPHERSON       67  73  51  68 /  80  30  10  10
COFFEYVILLE     74  87  55  74 /  40  50  10  10
CHANUTE         73  82  54  72 /  50  50  10  10
IOLA            72  81  54  71 /  50  50  10  10
PARSONS-KPPF    74  85  54  73 /  40  50  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 9, 4:28 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
428 PM CDT TUE SEP 9 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-102130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
428 PM CDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS
THROUGH THE LATE EVENING HOURS. HAIL UP TO THE SIZE OF HALF
DOLLARS AND DAMAGING WINDS AROUND 65 MPH WILL BE POSSIBLE...MAINLY
FOR LOCATIONS NORTHWEST OF A SALINA TO HUTCHINSON LINE.

VERY STRONG SOUTH WINDS WILL AFFECT SOUTH CENTRAL KANSAS THROUGH
THE EVENING HOURS...PLEASE SEE LATEST WIND ADVISORY FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL LINGER OVER MAINLY SOUTHEAST
KANSAS THROUGH EARLY WEDNESDAY...AS THE COLD FRONT EXITS RAPIDLY
TO THE SOUTHEAST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Sep 9, 5:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
550 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     RUSSELL AIRPORT         38.87N 98.82W
09/09/2014                   RUSSELL            KS   LAW ENFORCEMENT

            EMPTY TANKS BLOWN AROUND AND A HANGER DOOR WAS POPPED OF
            ITS TRACK.

&&

JMR
Special weather statement, Sep 9, 6:12 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CDT TUE SEP 9 2014

KSZ033-092345-
LINCOLN-
612 PM CDT TUE SEP 9 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR LINCOLN...MOVING NORTHEAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEVERLY AND BARNARD.

DIME SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3902 9792 3892 9828 3918 9832 3923 9797
      3922 9794
TIME...MOT...LOC 2312Z 246DEG 31KT 3909 9816

LAWSON
Local storm report, Sep 9, 6:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     SYLVAN GROVE            39.01N 98.39W
09/09/2014  E60 MPH          LINCOLN            KS   LAW ENFORCEMENT

&&

CDJ
Local storm report, Sep 9, 6:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             ASH GROVE               39.17N 98.35W
09/09/2014  E0.88 INCH       LINCOLN            KS   LAW ENFORCEMENT

&&

CDJ
Special weather statement, Sep 9, 6:17 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
617 PM CDT TUE SEP 9 2014

KSZ032-092345-
RUSSELL-
617 PM CDT TUE SEP 9 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GORHAM...OR 7
  MILES SOUTHWEST OF RUSSELL...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL...BUNKER HILL...DORRANCE...LUCAS...RUSSELL AIRPORT AND
  WILSON LAKE.

DIME SIZE HAIL...AND WINDS TO 55 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3914 9849 3882 9848 3870 9849 3869 9904
      3899 9904
TIME...MOT...LOC 2317Z 234DEG 32KT 3883 9893

LAWSON
Local storm report, Sep 9, 6:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
618 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             8 N LINCOLN             39.16N 98.15W
09/09/2014  E0.75 INCH       LINCOLN            KS   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL.

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 4:24 PM CDTWind AdvisoryICTButler, Cowley, Harper, Harvey, Kingman, McPherson and 3 more5 hr
Sep 9, 4:56 PM CDTSpecial Weather StatementICTRussell34 min
Sep 9, 5:12 PM CDTSevere Thunderstorm WarningICTRussell32 min
Sep 9, 5:30 PM CDTSevere Thunderstorm WarningICTLincoln45 min
Sep 9, 5:40 PM CDTSpecial Weather StatementICTRussell35 min
Sep 9, 6:12 PM CDTSpecial Weather StatementICTLincoln33 min
Sep 9, 6:17 PM CDTSpecial Weather StatementICTRussell28 min
Sep 9, 6:49 PM CDTSpecial Weather StatementICTLincoln26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.